



# ST. PETERSBURG GRAND PRIX (V3) MARCH 1-5, 2023

## WEDNESDAY, MARCH 1, 2023

11:00 AM - USF PRO TEAMS LOAD-IN

1:00 PM - 4:00 PM REGISTRATION OPEN – (PADDOCK – TECH TRAILER)

## THURSDAY, MARCH 2, 2023

| 9:00 AM -  | 3:00 PM  | REGISTRATION OPEN – (PADDOCK- TECH TRAILER)   |
|------------|----------|---|
| 10:00 AM - | 5:00 PM  | TECH OPEN (CLOSED FROM 12:00 PM - 1:00 PM)  |
| 1:00 PM -  | 5:00 PM  | TIRE SCANNING   |
| 12:00 PM - | 12:45 PM | PROMOTER ACTIVITY   |
| 1:00 PM -  | 2:00 PM  | PROMOTER ACTIVITY   |
| 2:15 PM -  | 2:30 PM  | PACE CAR & TWO SEATER SHAKE DOWN LAPS   |
| 3:00 PM -  | 4:00 PM  | TRACK WALK — GOLF CARTS, TUGGERS OR WALKING ONLY. TWO WHEELED VEHICLES ARE NOT ALLOWED. |
| 5:30 PM -  | 6:00 PM  | 5K RUN SET UP   |
| 6:00 PM -  | 7:00 PM  | 5K RUN  |
| 6:30 PM -  | 7:00 PM  | USF PRO 2000 AUTOGRAPH SESSION - PARTY IN THE PARK, NORTH STRAUB PARK                   |
| 7:00 PM -  | 7:30 PM  | USF2000 AUTOGRAPH SESSION - PARTY IN THE PARK, NORTH STRAUB PARK                        |

## FRIDAY, MARCH 3, 2023

| 7:30 AM -<br>7:50 AM - | 2:00 PM<br>8:20 AM | REGISTRATION OPEN – ( <i>ROCOCO STEAK 655 2<sup>ND</sup> AVE. S., ST. PETE</i> ) MX5 PRACTICE 1 |
|------------------------|--------------------|---|
| 8:00 AM -              | 5:30 PM            | TECH OPEN (CLOSED FROM 11:30 AM - 12:30 PM)   |
| 8:35 AM -              | 9:20 AM            | GT AMERICA PRACTICE 1   |
| 9:35 AM -              | 10:10 AM           | USF PRO 2000 PRACTICE 1   |
| 10:25 AM -             | 11:00 AM           | USF2000 PRACTICE 1  |
| 11:15 AM -             | 11:45 AM           | MX5 PRACTICE 2  |
| 12:00 PM -             | 12:25 PM           | GT AMERICA PRACTICE 2   |
| 12:30 PM -             | 12:45 PM           | GT AMERICA QUALIFYING 1   |
| 1:00 PM -              | 1:30 PM            | USF PRO 2000 QUALIFYING (20 MINUTES MAX GREEN)  |
| 1:45 PM -              | 1:50 PM            | DEMO LAPS   |
| 1:55 PM -              | 2:40 PM            | INDY NXT PRACTICE 1   |
| 3:00 PM -              | 4:15 PM            | INDYCAR PRACTICE 1  |
| 4:30 PM -              | 5:00 PM            | USF2000 QUALIFYING (20 MINUTES MAX GREEN)   |
| 5:15 PM -              | 5:35 PM            | MX5 QUALIFYING  |
| 5:55 PM -              | 6:35 PM            | GT AMERICA RACE 1   |







| SA | ٩T | UR | DA | Y, | M | AR | CH | 4 | , 20 | <b>)2</b> 3 | 3 |
|----|----|----|----|----|---|----|----|---|------|-------------|---|
|----|----|----|----|----|---|----|----|---|------|-------------|---|

| 7:55 AM -  | 8:40 AM  | MX5 RACE 1   |
|------------|----------|--|
| 8:00 AM -  | 3:00 PM  | REGISTRATION OPEN – (ROCOCO STEAK 655 2 <sup>ND</sup> AVE. S., ST. PETE) |
| 8:55 AM -  | 9:00 AM  | DEMO LAPS  |
| 9:00 AM -  | 9:45 AM  | INDY NXT PRACTICE 2  |
| 9:00 AM -  | 5:00 AM  | TECH OPEN (CLOSED FROM 1:00 PM - 2:00 PM)                                |
| 9:45 AM    |          | USF PRO 2000 DRIVERS MEETING – MAHAFFEY THEATER                          |
| 10:00 AM - | 11:00 AM | INDYCAR PRACTICE 2   |
| 11:15 AM - | 12:00 PM | USF PRO 2000 RACE 1 (25 LAPS OR 45 MIN)                                  |
| 12:15 PM - | 1:15 PM  | GT AMERICA RACE 2  |
| 1:35 PM -  | 1:55 PM  | INDY NXT QUALIFYING  |
| 1:40 PM-   | 2:10 PM  | USF2000 AUTOGRAPH SESSION - MAHAFFEY MAIN ENTRY AWNING                   |
| 2:15 PM    |          | USF2000 DRIVERS MEETING – MAHAFFEY THEATER                               |
| 2:15 PM -  | 3:30 PM  | INDYCAR QUALIFYING / FAST 6  |
| 3:45 PM -  | 4:30 PM  | USF2000 RACE 1 (20 LAPS OR 40 MIN)                                       |
| 4:45 PM -  | 5:30 PM  | MX5 RACE 2   |
| 5:45 PM -  | 7:00 PM  | TWO-SEATER & EVENT CARS  |

#### **SUNDAY, MARCH 5, 2023**

| 6:30 AM -  | 4:00 PM  | TECH OPEN (CLOSED FROM 11:00 AM - 12:00 PM)                              |
|------------|----------|--|
| 6:45 AM -  |          | DEVOTIONAL- INDYCAR TECH PAD   |
| 7:00 AM -  | 12:00 PM | REGISTRATION OPEN – (ROCOCO STEAK 655 2 <sup>ND</sup> AVE. S., ST. PETE) |
| 7:15 AM -  |          | MASS – OUTSIDE MAHAFFEY  |
| 8:00 AM -  | 8:45 AM  | USF2000 RACE 2 (20 LAPS OR 40 MIN)                                       |
| 9:00 AM -  | 9:30 AM  | INDYCAR WARM-ÙP  |
| 9:45 AM -  | 9:50 AM  | DEMO LAPS  |
| 10:00 AM - | 10:55 AM | INDY NXT RACE (45 LAPS OR 55 MIN)  |
| 11:00 AM - | 11:30 AM | USF PRO 2000 AUTOGRAPH SESSION - MAHAFFEY MAIN ENTRY AWNING              |
| 12:30 PM - |          | INDYCAR RACE – 100 LAPS  |
| 3:00 PM -  | 3:45 PM  | USF PRO 2000 RACE 2 (25 LAPS OR 45 MIN)                                  |

#### **SERIES LISTING:**

USF PRO 2000 PRESENTED BY COOPER TIRES (USF PRO 2000)
USF2000 PRESENTED BY COOPER TIRES (USF2000)
NTT INDYCAR SERIES
INDY NXT
MX5
GT AMERICA

## **MEDICAL INFORMATION:**

INFIELD CARE CENTER (MINOR INJURIES): MAHAFFEY THEATER FIRST AID ROOM

**HOSPITAL (MINOR INJURIES):** BAYFRONT HEALTH, 701 6<sup>TH</sup> ST., ST. PETE

HOSPITAL (TRAUMA & BURN CENTER): TAMPA GENERAL HOSPITAL, 1 TAMPA GENERAL CIR., TAMPA

## **MEETING INFORMATION:**

**DRIVERS MEETING:** 

USF PRO 2000 – SATURDAY AT 9:45 AM – MAHAFFEY THEATER USF2000 – SATURDAY AT 2:15 PM – MAHAFFEY THEATER

CREW CHIEF: THURSDAY AT 1:00 PM - SERIES TECH TRAILER

